# SDR UALA2010121504583

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 39,816 hours, 4,835 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS SWITCH GUARD TURNS OFF LIGHTS WHEN CLOSED.    REPAIRED GUARD AND OPERATES NORMAL.
